MAUDE Adverse Event Report: AMO PUERTO RICO MFG. INC. TECNIS IOL; INTRAOCULAR LENS

AMO PUERTO RICO MFG. INC. TECNIS IOL; INTRAOCULAR LENS
Model Number ZCB00
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Event or Problem Description
It was reported the zcb00 17.0 diopter intraocular lens (iol) was damaged during the procedure.Iol is not available for return as it was discarded.No further information is available.
 
Additional Manufacturer Narrative
Date implanted: not applicable as the iol was not implanted.Date explanted: not applicable as the iol was not implanted.It was indicated that the iol is not being returned for evaluation as it was discarded therefore, a visual analysis of the complaint device cannot be completed.A review of the device history record and historical data analysis for this device will be performed.Upon completion of the review, if there is any further relevant information a supplemental medwatch report will be filed.Attempts were made to contact the customer account requesting additional information regarding complaint however, to date no response has been received.All pertinent information available to johnson & johnson surgical vision, inc.Has been submitted.

Brand Name
TECNIS IOL
Common Device Name
INTRAOCULAR LENS
Manufacturer (Section D)
AMO PUERTO RICO MFG. INC.
road 402 north, anasco ind. pk
anasco PR 00610
Manufacturer Contact
somyata nagpal
31 technology drive
irvine, CA 92618
7142478552
MDR Report Key15955286
Report Number3012236936-2022-03007
Device Sequence Number20496965
Product Code HQL
UDI-Device Identifier05050474531659
UDI-Public(01)05050474531659(17)240406
Combination Product (Y/N)N
Initial Reporter StateUT
Initial Reporter CountryUS
PMA/510(K) Number
P980040
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 12/09/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date04/06/2024
Device Model NumberZCB00
Device Catalogue NumberZCB0000170
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/16/2022
Initial Report FDA Received Date12/09/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured04/06/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown